# SDR ABXA030082

- Difficulty date: February 25, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- Aircraft time: 37,573 hours, 41,768 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 0080004003
- Part serial: 466
- Condition: Defective
- Location: E & E
- Part time: 20 hours, 20 cycles
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION. GEAR RECYCLED. ABNORMAL COMPLIED WITH FOR RETURN FLIGHT TO ILN. REMOVED AND REPLACED PROX. CONTROL BOX. PERFORMED ADJUSTMENT TEST OF LANDING GEAR POSITION AND WARNING INDICATION SYSTEM IAW DC-9 MM 32-60-00-2.
